Breathing Mechanism & Control Workshop
身體呼吸機能掌控工作坊

with Andy Willner - Founder of SOMA Wellness

Unlike some of the popular modern breathing techniques, the ancient yogic practice of pranayama is not designed to break world records for breath holding or handling extreme cold temperatures etc.. 
The ultimate purpose of pranayama is actually a spiritual one, however, at the physical level the purpose could be considered to be the balancing of various physiological systems, such as the nervous system or immune system. There are also numerous therapeutic benefits associated with pranayama, which have been well researched. These include alleviating asthma, helping with ADHD, calming psoriasis, helping to deal with depression etc...

Introduction Class
Dates: 9th April 2021 (Fri)
Time:  2:30pm - 4:00pm (1.5hr)
Full Course
Date: 23rd, 30th April , 7th & 14th May
Time: 2:30pm-5:30pm (3 hrs)

基礎班:4月9日 星期五 下午 2:30 - 4:00(90分鐘)
基礎課程:(連同4月9日基礎班)4月23、30日、5月7日、 14日 
星期五 下午 2:30 - 5:30(3小時)

工作坊將以英語授課加以中文翻譯


Drag to resize

Overview of Topics for Breathing mechanism & control Workshop

1. Respiratory System:
e.g. Anatomy - respiratory tract, thoracic cage, respiratory muscles.
Physiology - mechanism of ventilation, mechanism of diffusion, transportation of gases, regulation of respiration.
2. Types of breathing and simple preparative breathing exercises (preparation for pranayama) 
3. History of pranayama from the ancient texts.

4. Traditional & Scientific View on pranayama, especially wrt kumbhaka (breath retention). Explanation of the importance of kumbhaka in pranayama practice.
5. Bandhas - what are they and how do we use them in pranayama.
6. Psychophysical & spiritual effects of pranayama
7. Common mistakes in pranayama and how to assist the practice.
8. Kriyas (cleansing techniques) - what are they and why are they beneficial.
9. Varieties of pranayama - exploring different techniques taken from ancient hatha yoga texts such as the Hatha Pradipika.

身體呼吸機能掌控工作坊內容


  1. 呼吸系統: 
    解殕學 - 呼吸道、胸腔、呼吸肌肉 
    生理學 - 呼吸機制、換氣、氧份傳遞、呼吸制衡
  2. 呼吸方法的種類與簡單的呼吸運動
  3. 遠古以來的呼吸法
  4. 閉氣訓練的傳統及科學解釋
  5. 如何利用自己的氣孔閉鎖 
  6. 呼吸法的心理與靈性效能
  7. 一般的呼吸錯誤做法與教學
  8. 清洗技巧研究
  9. 探究古老的多種呼吸技巧
MEET THE COACH

Andy Willner

BA (Hon); Certifications in Hatha Yoga (200hr Foundational and 300hr Advanced), Animal Flow Instructor, MBSR trained
Andy has been involved in the Health & Wellness industry since 1981. He has taught a variety of modalities ranging from aerobics, personal training, martial arts, yoga and movement training. He also competed at international level in Tae Kwon Do becoming the UKTA British Destruction Champion in 1988 and trained in swedish and remedial massage at the Northern Institute of Massage, UK. 
Within the movement field, Andy has studied Fighting Monkey Movement, is certified in Animal Flow movement and has also explored the Ido Portal methodology of movement training. He is also a qualified yoga teacher and founder of Soma™Yoga having taught classes and workshops internationally, as well as presented at conferences and festivals. He has a particular specialization within the area of breathing techniques and meditation.
Andy has more recently been studying with Tom Myers of Anatomy Trains In Motion (ATIM) with a focus on movement related to myofascial meridians, in addition to taking numerous courses on anatomy and physiology.

Drag to resize

Cost of Workshop 

Introduction Class: HK$525 (1.5 hours)
Full Course: HK$4,725 (Total 13.5 hours. 2:30-4pm, on 9th Apr, 2021; 2:30-5:30pm, on 16th, 23rd, 30th, Apr, 2021 & 7th, May, 2021)

Early Bird Discount 15%off : HK$4,016 each (1st April ends)
Group discount (3 or more people sign up): HK$4,016 each

工作坊收費

基礎班: $525(1.5小時)
整個基礎課程:$4725(共13.5小時)
4月9日下午2:30-4pm、4月23、30、5月7、14日下午2:30-5:30pm)

早鳥優惠 (85折): $4016/位 (優惠期至4月1日)
團體優惠 (3人或以上85折):$4016/位

Follow On - advanced practice of Breathing control in Yoga practice (pranayama) by request.
進深訓練課程: 傳統 Pranayama 的整合訓練方法與修煉

STRONG IS A CHOICE